Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 121245, 6 pages
http://dx.doi.org/10.1155/2014/121245
Research Article

A Fast Approach to Bimatrix Games with Intuitionistic Fuzzy Payoffs

1Faculty of Science, Kunming University of Science and Technology, Kunming 650500, China
2Faculty of Management and Economic, Kunming University of Science and Technology, Kunming 650500, China
3Faculty of Economic, Peking University, Beijing 100083, China
4Department of Statistics, Feng Chia University, Taichung 407, Taiwan

Received 26 June 2014; Accepted 19 July 2014; Published 14 August 2014

Academic Editor: Yunqiang Yin

Copyright © 2014 Min Fan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to develop an effective method for solving bimatrix games with payoffs of intuitionistic fuzzy value. Firstly, bimatrix game model with intuitionistic fuzzy payoffs (IFPBiG) was put forward. Secondly, two kinds of nonlinear programming algorithms were discussed with the Nash equilibrium of IFPBiG. Thirdly, Nash equilibrium of the algorithm was proved by the fixed point theory and the algorithm was simplified by linear programming methods. Finally, an example was solved through Matlab; it showed the validity, applicability, and superiority.